MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT STD 12.5MM; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT STD 12.5MM; LCS COMPLETE : KNEE TIBIAL INSERT
Model Number 1294-05-412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision total knee replacement for instability in flexion.Also patella tilt.Bearing changed and patella revised.Previous patella component removed and patella bone resected another 5mm.Bearing changed to a thicker bearing to address instability and patella revised and resurfaced with a further resection of patella bone and a patella re-implanted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.A concomitant product was identified to be a competitor product used in conjunction with the previously reported adverse event.

Brand Name
LCS COMP RP INSERT STD 12.5MM
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11640675
Report Number1818910-2021-07507
Device Sequence Number19580165
Product Code NJL
UDI-Device Identifier10603295022022
UDI-Public10603295022022
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-05-412
Device Catalogue Number129405412
Device Lot NumberHR3449
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer04/12/2021
06/18/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date04/26/2021
06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR BONE CEMENT; LCS COMP RP INSERT STD 12.5MM; LCS COMPLETE FEM POR L STD; LCS COMPLETE POLY PATELLA STD; MBT CEM TIBIAL TRAY SZ3; LCS COMP RP INSERT STD 12.5MM; LCS COMPLETE FEM POR L STD; LCS COMPLETE POLY PATELLA STD; MBT CEM TIBIAL TRAY SZ3
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR